MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. BV PULSERA; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number BV PULSERA
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: we have not completed our investigation of this event.We will file a follow-up report at the completion of the investigation.Internal cross reference: complaint pr# (b)(4).
 
Event or Problem Description
It was reported to philips that the device switched off during a procedure and displayed "generator error".It is unknown if the procedure was able to be completed.No patient harm was reported.Philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
Additional narrative: on the 10th of october philips reported that the system shut down during a procedure and displayed "generator error".This device failure did not lead to a death or a serious deterioration in the state of health of a patient, user or other person and based on historical data it's unlikely to do so were it to recur.Based on re-evaluation we do not consider this a reportable event.Corrected data: updated codes as per investigation outcome.Based on re-evaluation this complaint is not considered reportable.

Brand Name
BV PULSERA
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 4-6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15569064
Report Number3003768277-2022-00469
Device Sequence Number6584959
Product Code OWB
UDI-Device Identifier00884838055506
UDI-Public00884838055506
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K010435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBV PULSERA
Device Catalogue Number718095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date10/10/2022
Supplement Report FDA Received Date10/31/2022
Date Device Manufactured10/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown